# SDR SWAA2023092899197

- Difficulty date: September 11, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 49,620 hours, 33,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD CORNER SCUFF PLATE IS CRACKED<[01] REPAIRED THE CORNER SCUFF PLATE PER SRM 53-60-15-2R-1 PARAGRAPH 4.B.(4) AND BAC 5975      APPLIED A CHEMICAL CONVERSION COATING TO BARE ALUMINUM SURFACES PER SOPM 20-43-03; TYPE 2; CLASS A OR C AND SRM 53-60-15-2R-1 PARAGRAPH 4.B. (6) :     APPLIED TWO LAYERS OF BMS 10-11; TYPE 1 PRIMER TO THE INNER SURFACES OF CORNER SCUFF PLATE PER SRM 53-60-15-2R-1 PARAGRAPH 4.B.(7); REFER TO SOPM 20-41-02;[02] VERIFIED CORRECTIVE ACTION #1
